Welcome to ehealthforum,
The bleeding/spotting that you describe (that you got after your normal periods) could be probable breakthrough bleeding/spotting which is a common side effect of prolonged hormonal contraceptive pill use.
Other possibility might include pregnancy and implantation bleeding (due to contraceptive failure). Wait and watch for your next periods. Look out for development of any new symptom suggestive of early pregnancy. Visit your doctor/gynecologist for further evaluation and assistance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.